MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 12.1
Medical Device Problem Codes Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_ 12.1 implantable collamer lens of diopter -6.0/1.0/090 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a longer length lens due to low vault.The problem was resolved.The cause of the event was reported as unknown.
 
Additional Manufacturer Narrative
Weight-height: unk.Device code 1494: off-label use (acd < 3.0mm) claim #((b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key17953779
Report Number2023826-2023-04613
Device Sequence Number6799563
Product Code QCB
UDI-Device Identifier00840311304387
UDI-Public00840311304387
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberVTICM5 12.1
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 - LOT# UNK; FOAM TIP PLUNGER - LOT# UNK; INJECTOR MODEL: MSI-PF - LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale